# SDR AMTA200600366

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON AFT SIDE OF FLOOR PANEL NR 140BF, BS727I-767, RBL 21-LBL21 (AFT CARGO).  REMOVED CORROSION AROUND FASTENER HOLES ON AFT CARGO PANEL NR 140BF IAW SRM.  ORIGINAL MATERIAL THICKNESS .070 MATERIAL LOSS ..004 IN A .5 X .5, AREA FOUND TO BE WITHIN LIMITS IAW SRM.  (K)
